# SDR A6WA201543268

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT VERTICAL MEMBER IS CRACKED FROM TOP TO BOTTOM, CRACK 6" LONG.  R & R CARGO DOOR LOWER AFT VERTICAL MEMBER, INTERCOSTAL, IAW SRM 51-42-06 & 51-42-21.
